# SDR AALA980004

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1419D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11402
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0653 - AFTER TAKEOFF SWF WHEN LANDING GEAR RETRACTED, LT MAIN LANDING GEAR GREEN LIGHT ILLUMINATED.  RE-CYCLED GEAR AND GREEN LIGHT EXTINGUISHED AND NO OTHER INDICATIONS ON MFDU OF UNSAFE GEAR CONDITION.  CREW CONTACTED TULSA TECH AND THEIR RECOMMENDATION WAS TO USE ALTERNATE GEAR EXTENSION PROCEDURES BEFORE LANDING ORD.  ACCOMPLISHED ALTERNATE GEAR EXTENSION PROCEDURE AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  MAINTENANCE FOUND TWO LOOSE BULBS LAYING BEHIND LEFT GEAR LIGHT CAPSULE SHORTING CENTER CONTACT TO GROUND CAUSING GREEN LIGHT TO ILLUMINATE.  REMOVED BULBS AND REPLACED WITH SERVICEABLE BULBS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
